MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pt info: unk.Concomitant medical product: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events were reported for units within the same lot.Lens was returned stuck in cartridge.Visual inspection found lens stuck in cartridge.Cartridge returned with lens stuck in cartridge.Visual inspection found lens stuck in cartridge.(b)(4).
 
Event or Problem Description
The reporter indicated that the cc4204a, +23.5 diopter, intraocular lens loaded but would not advance in cartridge.It was reported that there was no patient contact.It was reported that there was a loading error that could have been caused by training a new scrub nurse, but there is no certainty to the cause of the event.Backup lens was inserted without any reported problems.Patient is doing fine.
 
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
 
Additional Manufacturer Narrative
Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8159569
Report Number2023826-2018-01835
Device Sequence Number11292678
Product Code HQL
UDI-Device Identifier00841542102469
UDI-Public00841542102469
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer02/11/2019
02/18/2019
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date02/11/2019
02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJ SYSTEM-NANOPOINT INJECTION SYSTEM, LOT#-UNK; INJECTOR#MSI-NP,LOT#UNK